February 28, 2011

Weightloss Diet - Is Your Medicine Making You Fat?

 Does your Medication actually make you gain weight? Some pharmaceutical drugs can make weightloss dieting extremely difficult and can slow your metabolism to a crawl.
Learn more....

Medicine Can Reduce Your Weightloss Diet Results
Few people taking Medications for common Ailments, expect to gain Weight! Those pills the Doctor or Specialist recommend or prescribed may be what is causing you to stack on the Kilos and making your weightloss diet even more difficult to manage. Many drugs can boost your appetite, cause bloating and slow your metabolism to a crawl. Here's what to do.

 Pharmaceutical Drugs on the market today are known to have many side-effects with some possibly being worse than the symptoms they are supposed to be relieving.

 STEROIDS - reduction in weightloss diet success

• Some patients on Steroids can have an increase in their weight by up to 7% or more. Studies have found some patients had weight gains of up to 12.5 to 15 kilograms with long term use.

Steroids treat conditions such as allergies, asthma and arthritis conditions. They mimic hormones that regulate your metabolism and immune system, and help by reducing inflammation and suppressing the immune system. However, an excess of steroids can mimic levels of Cortisol, the
stress hormone.

  • As the body needs more energy when stressed, it re-distributes fat to the stomach for easy access, also putting pressure on Your Weightloss Diet. Fat is also sometimes stored on the back of the neck, a condition known as Cushing's Syndrome.

Steroids also cause more sugar to be released into your blood, which is stored as fat, causing fluid retention and can greatly decrease the benefits of your weightloss diet.

       • Obesity specialist study comments: "Corticosteroids commonly lead to weight gain by increasing appetite and depositing fat in the abdomen and trunk. Doctors should explain to patients that weight gain can occur and advise that they increase their activity levels and focus more on their weightloss diet or regime".

• Talk with your doctor or specialist if you have any concerns on any medications you may be taking. If possible, try to reduce the strength of your medication or reduce the amount taken, but ONLY if you have been advised by your doctor or specialist first.

         • Try Other Options- many Natural Arthritis Health Products on the market today can help you with your ailments, just as well as, and very often much better than most pharmaceutical drugs. Natural products for your weightloss diet, arthritis and general health are safer and better options.

 DIABETES DRUGS - can cause weightloss diet fluctuations

Possible Weight Gains- Sulfonylureas lead to weight gain of 2.5 to 5 kilograms during the 1st year of taking this drug. TZD's have been linked to weight increases of 1 to 2.5 kilograms over a year.

• Many people with type 2 diabetes are prescribed Sulfonylureas, which stimulates the body to make more insulin to lower blood sugar levels. But, sometimes they cause blood sugars to drop so far that they cause hunger and make patients eat more putting pressure on your weightloss diet regime.

• Another group of diabetes drugs, Thiazolidinediones (TZD's), help make the body more sensitive to insulin, but also cause it to hold onto salt, causing swelling and weight gain inhibiting your weightloss.

The Australian Diabetes Council state that some medications do not contribute to weight gain, such as Biguanides and Dpp-4 Inhibitors. But there are other medications that will contribute to weight gain.

• All medications have side-effects, if you are concerned about heart disease, gaining weight etc, exercising for 30minutes every day and a quality weightloss diet of natural products, can be incredibly helpful.

The Australian Diabetes Council dieticians state that weightloss for people with type 2 diabetes who are also overweight is extremely difficult and can be very stressful. A quality diet and proper control is vitally important in controlling and preventing further complications.

Natural Health Products with no dangerous side-effects can help your body with vital ingredients which help your major organs, and to provide the necessary boost to promote overall bodily functions.

 BLOOD PRESSURE DRUGS - makes your weightloss diet harder

Beta Blockers treat high blood pressure, anxiety and irregular heart beat by lessening your adrenaline's action on the nervous system. Eventually, blood pressure drops and the heart and your metabolism slows. These drugs can also make patients feel very tired and make weightloss difficult as well.

Beta Blockers do not usually cause weight gain themselves but can make it very difficult for weightloss. Because these drugs limit how fast the heart can beat, they can reduce the ability to be fully active and burn fat.

• Some patients may be able to switch to Ace Inhibitors, which dampen down levels of the hormone Angiotensin 11, these relax blood vessels and makes blood pressure drop without sparking hunger pangs.

As stated above, every pharmaceutical drug has some side-effect which can be very dangerous and can cause organ damage, ulcers, or some nasty ailment when the product was originally administered to help another ailment. Plain and simply, these drugs are not good for the human body and it's organs.

If you are truly concerned about your current medication, there are many safe Natural Heart Health, Natural Arthritis Pain Relief and general Overall Natural Health Products available today that can achieve excellent results.

Weightloss Diets are Hard Enough without your Medicine making it harder.
Lose weight using a better and safer option!

Learn More About Natural Products and Achieve Weightloss Diet Success Easily!

copycat deterrent banner

Independant Distributor
  I.D.   No. 1963112

No comments:

Post a Comment

"New Personal Product Testimonial Page Soon"! Publish Your Positive Story For All To Read. Tell People How YOUR Natural Product Remedy Helped You. *Subscribe Today!*